Journal of Advanced Pharmaceutical Technology & Research

ORIGINAL ARTICLE
Year
: 2016  |  Volume : 7  |  Issue : 2  |  Page : 64--68

Propranolol-induced gingival hyperplasia with Nager syndrome: A rare adverse drug reaction


Syed Ahmed Raheel1, Omar Bashar Kujan1, Bassel Tarakji1, Dilshad Umar2, Salah Ibrahim2 
1 Department of Oral Medicine and Diagnostic Sciences, Al Farabi Colleges, Riyadh, Saudi Arabia
2 Department of Restorative Sciences, Al Farabi Colleges, Riyadh, Saudi Arabia

Correspondence Address:
Dilshad Umar
Department of Restorative Sciences, Al Farabi Colleges, Riyadh
Saudi Arabia

Drug reactions are a group of reactionary lesions generally show their manifestations in the oral cavity. The drug reactions may vary from local rashes to well-developed swellings in the oral cavity especially involving the gingiva. Most of the drug reactions are asymptomatic and commonly triggered from the active metabolite of a drug used for a long time. Nager syndrome is a group of acrofacial dysostosis that usually results in craniofacial and limb malformations. The craniofacial defects are very similar to the mandibulofacial dysostosis. A very early intervention is needed for the habilitation of the patient especially when it is concerned with speech and language development. This paper reports a case of a 32-year-old female with craniofacial, limb, and skeletal abnormalities along with a drug-induced gingival hyperplasia.


How to cite this article:
Raheel SA, Kujan OB, Tarakji B, Umar D, Ibrahim S. Propranolol-induced gingival hyperplasia with Nager syndrome: A rare adverse drug reaction.J Adv Pharm Technol Res 2016;7:64-68


How to cite this URL:
Raheel SA, Kujan OB, Tarakji B, Umar D, Ibrahim S. Propranolol-induced gingival hyperplasia with Nager syndrome: A rare adverse drug reaction. J Adv Pharm Technol Res [serial online] 2016 [cited 2022 Sep 26 ];7:64-68
Available from: https://www.japtr.org/article.asp?issn=2231-4040;year=2016;volume=7;issue=2;spage=64;epage=68;aulast=Raheel;type=0